# SDR CALA2017120104287

- Difficulty date: December 1, 2017
- Submitted: December 2, 2017
- Operation: Air carrier
- Aircraft: N410UA
- Make and model: Airbus A320-232
- Aircraft serial: 463
- Aircraft time: 77,721 hours, 29,388 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Warning Light
- Condition: False Activation
- Location: R1 Door Slide
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DOOR 1R SLIDE SHOWS ARMED ON DOOR ECAM DIAGRAM. CREW REPORTED TO TOMC AFTER AIRCRAFT POWER DOWN AND REPOWER DOOR 1R INDICATION NOW NORMAL. NO FAULTS NOTED. OK FOR SERVICE.
